MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK RENEGADE¿ HI-FLO¿ FATHOM¿ SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC - CORK RENEGADE¿ HI-FLO¿ FATHOM¿ SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001184520
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by manufacture: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that a wire fracture occurred.A renegade¿ hi-flo¿ fathom¿ system was selected for use.During the procedure, the fathom¿wire was used in intervals for approximately 1 hour.Upon withdrawal, it was noticed that the tip of the wire was detached.The tip was left a few cm outside the microcatheter.When pulling back the wire outside the patient, the tip got stuck into the microcatheter and then the whole microcatheter was pulled out of the patient.The microcatheter was then flushed and the 10 cm of the broken off tip flushed out.No patient complications were reported.

Brand Name
RENEGADE¿ HI-FLO¿ FATHOM¿ SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key7748186
Report Number2134265-2018-06922
Device Sequence Number1280132
Product Code KRA
UDI-Device Identifier08714729790839
UDI-Public08714729790839
Combination Product (Y/N)N
PMA/510(K) Number
K100892
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2020
Device Model NumberM001184520
Device Lot Number21392361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1